Couldn't find what you looking for?

TRY OUR SEARCH!

Hi im 19 and on the contraceptive depo injection. I started off being on the implant but bled continuosly for 9 months. When i went to the doctor she prescribed the pill to take to stop the bleeding. The implant was left in and the bleeding didnt stop i then i started to be sick in the mornings and feel really tired. I went back to the doctor who told me the pill and implant were giving me to many hormones. I then had the implant taken out and was put on the injection. I have not had a period for 18 months a common affect of the injection. Then last week i started to get very painful stomach cramps i then started my period which for the first day was very odd. I would not bleed for a time of about 45 mins. I would then have a single sudden gush which would fill a tampon or a pad and leak through my trousers (i tried both in the hope that one would be more effective). After the first day the bleeding slowed and had completely stopped 48 hours  after i started my period. its now 6 days on and the bleeding has stopped but the stomach cramps continue. I never suffered from period pains before which is why i found this very odd. I have tried ibuprofen, paracetmol, nurofen and even co-dydramol. these help the pain for about an hour then i get the pains again. The pain lasts for around 5 mins then will go and return again every 40 mins to an hour can anyone offer advice?

Loading...

dont know about it
Reply

Loading...